# SDR AALA20100331SFO01

- Difficulty date: March 31, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 90,980 hours, 17,223 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SFO - SHORTLY AFTER TAKEOFF CREW REPORTED COMPLETE LOSS OF RIGHT HYDRAULICS AND SMOKE COMING FROM RIGHT ENGINE AREA.  EMERGENCY DECLARED FLIGHT RETURNED SFO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT ENGINE HYDRAULIC PRESSURE LINE CHAFED AND RUPTURED AT THE NINE O`CLOCK POSITION.  LINE HAD CHAFED ON HEAT SHIELD.  REPLACED LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
